# SDR AALA20090609TUL40

- Difficulty date: May 24, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,027 hours, 28,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN CORROSION ON CUSP UNDER GIRT BAR FITTING AT AFT SERVICE DOOR AFT FITTING.  REMOVED CORROSION PER SRM 51-10-3, INSTALLED DOUBLER PER AARD 53-20-00-16.
